A note on linear approximations of matrices

K. Lau; K. Ziętak

Applicationes Mathematicae (1991)

  • Volume: 21, Issue: 2, page 257-263
  • ISSN: 1233-7234

How to cite


Lau, K., and Ziętak, K.. "A note on linear approximations of matrices." Applicationes Mathematicae 21.2 (1991): 257-263. <http://eudml.org/doc/263225>.

author = {Lau, K., Ziętak, K.},
journal = {Applicationes Mathematicae},
keywords = {subspace; norm; best approximation},
language = {eng},
number = {2},
pages = {257-263},
title = {A note on linear approximations of matrices},
url = {http://eudml.org/doc/263225},
volume = {21},
year = {1991},

AU - Lau, K.
AU - Ziętak, K.
TI - A note on linear approximations of matrices
JO - Applicationes Mathematicae
PY - 1991
VL - 21
IS - 2
SP - 257
EP - 263
LA - eng
KW - subspace; norm; best approximation
UR - http://eudml.org/doc/263225
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.